絞り込み

16404

広告

Multiple cavities with halo sign in a case of invasive pulmonary aspergillosis during therapy for drug-induced hypersensitivity syndrome.

著者 Ikari T , Nagai K , Ohe M , Harada T , Akiyama Y
Respir Med Case Rep.2017 ; 21():124-128.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (128view , 0users)

Full Text Sources

A 67-year-old female with rheumatoid arthritis and asthma-chronic obstructive pulmonary disease overlap syndrome was admitted for drug-induced hypersensitivity syndrome (DIHS) caused by salazosulfapyridine. Human herpes virus 6 (HHV-6) variant B was strongly positive on peripheral blood. Multiple cavities with ground grass opacities rapidly emerged predominantly in the upper and middle lobes. She was diagnosed with invasive pulmonary aspergillosis (IPA), and was treated successfully with antifungal agents. Therapeutic systemic corticosteroids, emphysematous change in the lungs, and the worsening of the patient's general condition due to DIHS were considered major contributing factor leading to IPA. HHV-6 reactivation could have an effect on clinical course of IPA. Cavities with halo sign would provide an early clue to IPA in non-neutropenic and immunosuppressive patients.
PMID: 28480161 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード